Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 412315, 9 pages
http://dx.doi.org/10.1155/2015/412315
Research Article

Image Reconstruction of Two-Dimensional Highly Scattering Inhomogeneous Medium Using MAP-Based Estimation

School of Energy Science and Engineering, Harbin Institute of Technology, Harbin 150001, China

Received 5 July 2014; Revised 11 November 2014; Accepted 15 November 2014

Academic Editor: Subhash Chandra Mishra

Copyright © 2015 Hong Qi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Qi, Yaobin Qiao, Shuangcheng Sun, Yuchen Yao, and Liming Ruan, “Image Reconstruction of Two-Dimensional Highly Scattering Inhomogeneous Medium Using MAP-Based Estimation,” Mathematical Problems in Engineering, vol. 2015, Article ID 412315, 9 pages, 2015. https://doi.org/10.1155/2015/412315.